MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,; STOPCOCK, I.V. SET
Catalog Number B33982
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved 5.5" (14 cm) appx 1.2 ml, smallbore quadfuse ext set w/3 clave¿, 3 check valves, 4 clamps (red, white, green, yellow), luer lock where it was reported product cracked-line leaking.The status of the product at the time of event was during patient use.There was patient involvement, no adverse event and possible delay in therapy due to having to replace line/extensions.Information on specific fluid or medication is not available.
 
Additional Manufacturer Narrative
One used b33982 smallbore quadfuse ex set connected to a microclave was received for evaluation.As received, there was no visual damage or any abnormalities observed.The used device was leak tested and a leak between the shunt and tapered connection of the quadfuse connector was observed.The bond where the leak was observed was separated and insufficient solvent coverage was found.The complaint of leakage was confirmed.The probable cause is due to insufficient solvent coverage during the manufacturing assembly process.Corrected information can be found in d10 and h6: health effect - impact code.Updated information can be found in h6 medical device problem code and h6 component code.D9 - date returned to mfg: 12dec2024.

Brand Name
5.5" (14 CM) APPX 1.2 ML, SMALLBORE QUADFUSE EXT SET W/3 CLAVE¿, 3 CHECK VALVES,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21049103
Report Number9617594-2024-01920
Device Sequence Number3278986
Product Code FMG
UDI-Device Identifier00887709127159
UDI-Public00887709127159
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33982
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV LINE, MFR UNK.
Patient SexUnknown